# SDR USAA010439

- Difficulty date: April 20, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN .25 INCH CRACK, AFT ENTRY DOOR FUSELAGE CUTOUT, UPPER HINGE.  INSTALLED REPAIR DOUBLER SRM 53-60-01.  (M)
